# SDR CKSA98109

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND PREVIOUS CORROSION BLEND ON RT FRAME AT FS 880 STILL SHOWS CORROSION.  CORROSION BEYOND LIMITS.  REMOVED AND REPLACED FRAME SEGMENT IAW DC8 SRM 53-3-0, 51-3-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04795 TASK NR Y1254.
